# SDR SIMA20161004005

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE TOILET WASTE VALVE SUPPORT CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE.   INSTALLED REPAIR DOUBLER IAW ERS-EM-53MR-2300. THE AIRCRAFT  RETURNED TO SERVICE.
